# SDR SWIA200413443

- Difficulty date: June 13, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 1,350 hours, 1,156 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Stuck
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM 1 AND 2 AND MACH TRIM FAILED ON TAKEOFF.  RETURNED TO FIELD, FOUND CO-PILOT TRIM DISCONNECT SWITCH JAMMED.  RESET, OPS CHECKS GOOD.
